Dihedral f-tilings of the sphere by equilateral and scalene triangles-I
Rendiconti del Seminario Matematico della Università di Padova, Tome 124 (2010), pp. 1-23.
@article{RSMUP_2010__124__1_0,
     author = {D'Azevedo Breda, A. M. and Ribeiro, Patr{\'\i}cia S. and Santos, Altino F.},
     title = {Dihedral f-tilings of the sphere by equilateral and scalene {triangles-I}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {1--23},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {124},
     year = {2010},
     zbl = {1211.52021},
     mrnumber = {2752673},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2010__124__1_0/}
}
TY  - JOUR
AU  - D'Azevedo Breda, A. M.
AU  - Ribeiro, Patrícia S.
AU  - Santos, Altino F.
TI  - Dihedral f-tilings of the sphere by equilateral and scalene triangles-I
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2010
DA  - 2010///
SP  - 1
EP  - 23
VL  - 124
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2010__124__1_0/
UR  - https://zbmath.org/?q=an%3A1211.52021
UR  - https://www.ams.org/mathscinet-getitem?mr=2752673
LA  - en
ID  - RSMUP_2010__124__1_0
ER  - 
D'Azevedo Breda, A. M.; Ribeiro, Patrícia S.; Santos, Altino F. Dihedral f-tilings of the sphere by equilateral and scalene triangles-I. Rendiconti del Seminario Matematico della Università di Padova, Tome 124 (2010), pp. 1-23. http://archive.numdam.org/item/RSMUP_2010__124__1_0/

[1] Catarina P. Avelino - Altino F. Santos, Spherical F-Tilings by Triangles and r-Sided Regular Polygons, r5, Electronic Journal of Combinatorics, 15 (1) (2008), #R22. | MR 2383442 | Zbl 1177.52010

[2] A. M. D'Azevedo Breda, A Class of Tilings of S 2 , Geometriae Dedicata, 44 (1992), pp. 241--253. | MR 1193117 | Zbl 0770.52010

[3] A. M. D'Azevedo Breda - Patrícia S. Ribeiro - Altino F. Santos, A Class of Spherical Dihedral F-Tilings, European Journal of Combinatorics, 30 (1) (2009), pp. 119--132. | MR 2460222 | Zbl 1161.52014

[4] A. M. D'Azevedo Breda - Patrícia S. Ribeiro - Altino F. Santos, Dihedral F-Tilings of the Sphere by Equilateral and Scalene Triangles-II, Electronic Journal of Combinatorics, 15 (1) (2008), #R91. | MR 2426154 | Zbl 1161.52013

[5] A. M. D'Azevedo Breda - Patrícia S. Ribeiro - Altino F. Santos, Dihedral F-Tilings of the Sphere by Equilateral and Scalene Triangles-III, Electronic Journal of Combinatorics, 15 (1) (2008), #R147. | MR 2465771 | Zbl 1161.52012

[6] A. M. D'Azevedo Breda - Altino F. Santos, Dihedral F-Tilings of the Sphere by Spherical Triangles and Equiangular Well Centered Quadrangles, Beiträge Algebra Geometrie, 45 (2004), pp. 441--461. | MR 2093177 | Zbl 1084.52011

[7] A. M. D'Azevedo Breda - A. F. Santos, Dihedral F-Tilings of the Sphere by Rhombi and Triangles, Discrete Math. Theoretical Computer Sci., 7 (2005), pp. 123--140. | MR 2164062 | Zbl 1138.52307

[8] M. Berger, Geometry, Volume 2, Section 18.4, Springer-Verlag, New York, 1996. | Zbl 0606.51001

[9] S. A. Robertson, Isometric Folding of Riemannian Manifolds, Proc. Royal Soc. Edinb. Sect. A, 79 (1977), pp. 275--284. | MR 487893 | Zbl 0418.53016